# SDR UHLA2013050800134

- Difficulty date: May 8, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 23,080 hours, 13,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GETS STUCK, HARD TO OPEN.  REMOVED AND REPLACED L1 UPPER DOOR LINING IAW CMM 25-23-04.  OPS CHECKED GOOD.
